# SDR ASOA20120507044

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 32,848 hours, 24,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 11552
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MX INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY CHARGER AND EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
